ResearcherID Thomson Reuters  

Shokurov, Vyacheslav V
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-4590-2016
URL: http://www.researcherid.com/rid/Q-4590-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Viktor Stepanovich Kulikov (on his 60th birthday)
 Author(s): Bogomolov, F. A.; Catanese, F.; Manin, Yu. I.; et al.
 Source: Russian Mathematical Surveys Volume: 68 Issue: 2 Pages: 395-397 Published: 2013
 Times Cited: 0
 DOI: 10.1070/RM2013v068n02ABEH004836
added
15-Dec-16
2.  Title: Geography of log models: theory and applications
 Author(s): Shokurov, Vyacheslav V.; Choi, Sung Rak
 Source: Central European Journal of Mathematics Volume: 9 Issue: 3 Pages: 489-534 Published: JUN 2011
 Times Cited: 6
 DOI: 10.2478/s11533-011-0013-3
added
15-Dec-16
3.  Title: STRONG RATIONAL CONNECTEDNESS OF TORIC VARIETIES
 Author(s): Chen, Yifei; Shokurov, Vyacheslav
 Source: Mathematical Research Letters Volume: 18 Issue: 6 Pages: 1227-1237 Published: 2011
 Times Cited: 0
added
15-Dec-16
4.  Title: Mld's vs thresholds and flips
 Author(s): Birkar, C.; Shokurov, V. V.
 Source: Journal Fur Die Reine Und Angewandte Mathematik Volume: 638 Pages: 209-234 Published: JAN 2010
 Times Cited: 4
 DOI: 10.1515/CRELLE.2010.008
added
15-Dec-16
5.  Title: Vasilii Alekseevich Iskovskikh (obituary)
 Author(s): Bogomolov, F. A.; Kulikov, Vik. S.; Manin, Yu. I.; et al.
 Source: Russian Mathematical Surveys Volume: 64 Issue: 5 Pages: 939-946 Published: SEP-OCT 2009
 Times Cited: 0
 DOI: 10.1070/RM2009v064n05ABEH004643
added
15-Dec-16
6.  Title: Birational models and flips
 Author(s): Iskovskikh, VA; Shokurov, VV
 Source: Russian Mathematical Surveys Volume: 60 Issue: 1 Pages: 27-94 Published: JAN-FEB 2005
 Times Cited: 6
 DOI: 10.1070/RM2005v060n01ABEH000807
added
15-Dec-16
7.  Title: Letters of a bi-rationalist IV. geometry of log flips
 Author(s): Shokurov, VV; Beltrametti, MC; Catamese, F; et al.
 Source: Algebraic Geometry Pages: 313-328 Published: 2002
 Times Cited: 1
added
15-Dec-16
8.  Title: On rational connectedness
 Author(s): Shokurov, VV
 Source: Mathematical Notes Volume: 68 Issue: 5-6 Pages: 652-660 Published: NOV-DEC 2000
 Times Cited: 7
 DOI: 10.1023/A:1026631926763
added
15-Dec-16
9.  Title: Vasilii Alekseevich Iskovskikh - (on his 60th birthday)
 Author(s): Kostrikin, AI; Kulikov, VS; Manin, YI; et al.
 Source: Russian Mathematical Surveys Volume: 54 Issue: 4 Pages: 863-868 Published: JUL-AUG 1999
 Times Cited: 0
 DOI: 10.1070/RM1999v054n04ABEH000200
added
15-Dec-16
10.  Title: AN ADDENDUM TO THE PAPER 3-FOLD LOG FLIPS
 Author(s): SHOKUROV, VV
 Source: Russian Academy of Sciences Izvestiya Mathematics Volume: 43 Issue: 3 Pages: 527-558 Published: 1994
 Times Cited: 5
 DOI: 10.1070/IM1994v043n03ABEH001579
added
15-Dec-16
publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: